Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 11, 2023, 9:51 PM CDT for Dane County, Iowa County, Sauk County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2023, 9:51 PM CDT (02:51 UTC)
- Expired
- Aug 11, 2023, 10:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dane County, WI, Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted.
713
WUUS53 KMKX 120251
SVRMKX
WIC025-049-111-120330-
/O.NEW.KMKX.SV.W.0086.230812T0251Z-230812T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
951 PM CDT Fri Aug 11 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Iowa County in south central Wisconsin...
West central Dane County in south central Wisconsin...
Southwestern Sauk County in south central Wisconsin...
* Until 1030 PM CDT.
* At 951 PM CDT, a severe thunderstorm was located 8 miles southwest
of Spring Green, or 11 miles northwest of Dodgeville, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mount Horeb, Dodgeville, Mineral Point, Cross Plains, Mazomanie,
Spring Green, Black Earth, Barneveld, Blue Mounds, Highland, Arena,
Ridgeway, Centerville, Avoca, Linden, Waldwick, Cobb, Clyde,
Hollandale, and Blackhawk Lake Rec Area.
Other landmarks included are the following Locations Hyde's Mill and
The House on the Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4318 9043 4321 9034 4321 9029 4319 9028
4320 9026 4320 9025 4317 9020 4326 9019
4324 8989 4310 8963 4281 9002 4282 9015
4300 9043
TIME...MOT...LOC 0251Z 308DEG 34KT 4312 9023
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSON1 follow-up statement
203
WWUS53 KMKX 120320
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1020 PM CDT Fri Aug 11 2023
WIC111-120330-
/O.CAN.KMKX.SV.W.0086.000000T0000Z-230812T0330Z/
Sauk WI-
1020 PM CDT Fri Aug 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAUK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Wisconsin.
LAT...LON 4319 8994 4319 8986 4321 8983 4310 8963
4281 9002 4282 9015 4290 9027
TIME...MOT...LOC 0320Z 308DEG 34KT 4295 8993
$$
WIC025-049-120330-
/O.CON.KMKX.SV.W.0086.000000T0000Z-230812T0330Z/
Iowa WI-Dane WI-
1020 PM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN IOWA AND WEST CENTRAL DANE COUNTIES...
At 1020 PM CDT, a severe thunderstorm was located 10 miles east of
Dodgeville, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mount Horeb, Dodgeville, Mineral Point, Cross Plains, Mazomanie,
Black Earth, Barneveld, Blue Mounds, Arena, Ridgeway, Waldwick,
Hollandale, Blue Mound St Park, and Jonesdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4319 8994 4319 8986 4321 8983 4310 8963
4281 9002 4282 9015 4290 9027
TIME...MOT...LOC 0320Z 308DEG 34KT 4295 8993
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:54 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 11, 7:54 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 754 PM CDT Fri Aug 11 2023 .UPDATE... (Issued 753 PM CDT Fri Aug 11 2023) Will make this discussion brief with strong storms quickly moving towards southern Wisconsin this evening. This line should hold up with good instability and moisture convergence. Lots of lightning also associated with these storms upstream. Overall, it will be 2-3 hours of storms moving from northwest to southeast, before moving to the southeast and over Lake Michigan around Midnight. Much calmer conditions with clearing skies late tonight. The rest of the forecast for southern Wisconsin is currently on track. KPL && .SHORT TERM... (Issued 320 PM CDT Fri Aug 11 2023) Tonight through Sunday: Only isold shower development has occurred this afternoon with the passage of a weak vorticity maximum and continued weak warm, moist advection. Late this afternoon more definitive storm development is expected south of the current convection over MN in the vicinity of the sfc trough and shortwave trough. The 850-300 mb flow and corfidi vectors yield a esely movement around 40 kts. MLCIN will be building ahead of the convection over south central WI and fcst soundings show fairly dry air below 700 MB. However, a 55-60 kt 500 mb jet streak will aid in organizing the convection as it approaches from west central and sw WI. Thus the outflow and some elevated CAPE could keep the convection going at least across south central WI, with still good chances to the east. Damaging wind gusts will be possible over south central WI and possibly to the east if it holds together. 500 MB height rises and AVA is expected on Sat as the main upper trough over Lake Superior and Ontario moves away. The models have been depicting a weak sfc trough and a lake breeze over ern WI with CAPE present on some soundings. Will count on cumulus development but sprinkles at best. High pressure will build south from Canada into the central Great Lakes for Sat nt-Sun. Pleasant summer wx is expected. && .LONG TERM... (Issued 320 PM CDT Fri Aug 11 2023) Monday through Friday: A deepening shortwave trough in nwly flow aloft will induce cyclogenesis along the WI and IL border Sun nt-Mon and then slightly deepen as it moves farther east. Low level warm, moist advection and strong PVA aloft will should bring widespread showers and some storms for late Sun nt-Mon. A sfc ridge will follow on Tue with swly flow and warm advection in its wake for Tue nt-Wed. Another upper trough in nwly flow and its cold front will then approach and pass late Wed into Thu AM, but the lift and moisture is lacking so low PoPs for now. Weak high pressure and pleasant summer wx will follow for Fri. Gehring && .AVIATION... (Issued 753 PM CDT Fri Aug 11 2023) Many airport locations to go MVFR or IFR with any passing thunderstorms later this evening. Tracking these storms puts deteriorating conditions between 03-06Z. Gusty winds are likely with any storms along with brief heavy rain. This activity should end after 06Z, putting conditions back into the VFR category across southern Wisconsin. Then, clearing later tonight with generally light winds. No aviation concerns for Saturday, although scattered cumulus likely to develop during the afternoon. KPL && .MARINE... (Issued 320 PM CDT Fri Aug 11 2023) Moderate southerly winds will veer westerly tonight with the passage of a cold front. Periods of showers and thunderstorms are expected during this time. Moderate northwest winds and quiet weather is then expected on Saturday. Low pressure will then develop along the Wisconsin and Illinois border late Sunday night into Monday morning, then move across southern Lake Michigan at 29.7 inches. Breezy winds are expected during this time and wind gusts may approach gale force. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 11, 2:37 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 237 PM CDT Fri Aug 11 2023 WIZ046-047-051-052-056>060-062>072-121945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 237 PM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A few showers and maybe a weak thunderstorm will impact isolated to scattered areas through early afternoon. Additional scattered thunderstorms may move into the region from the northwest after sunset tonight mostly impacting southwest Wisconsin. Gusty winds and large hail are possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Saturday through Friday Showers and thunderstorms are expected from Sunday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely at this time. LMZ643>646-121945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 237 PM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Several rounds of showers and thunderstorms are possible today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are likely at times from Sunday night through Monday. A Small Craft Advisory will likely be needed Monday and Monday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-121945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 237 PM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Several rounds of showers and thunderstorms are possible today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are likely at times from Sunday night through Monday. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 11, 9:04 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
904 PM CDT Fri Aug 11 2023
WIZ056-120245-
Sauk WI-
904 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of Sauk County through
945 PM CDT...
At 903 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hillsboro, or 13 miles north of Richland Center,
moving southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Reedsburg, Lake Delton, Spring Green, West Baraboo, Plain, North
Freedom, La Valle, Rock Springs, Loganville, Ironton, Lime Ridge, and
Hill Point.
This includes U.S. Highway 12 between mile markers 213 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Wisconsin.
&&
LAT...LON 4364 9009 4355 8972 4319 9000 4317 9004
4328 9019 4355 9019 4356 9031 4364 9031
TIME...MOT...LOC 0203Z 297DEG 44KT 4353 9031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ANDERSONSpecial weather statement, Aug 11, 9:18 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
918 PM CDT Fri Aug 11 2023
WIZ051-052-058>060-120245-
Dodge WI-Sheboygan WI-Washington WI-Ozaukee WI-Fond Du Lac WI-
918 PM CDT Fri Aug 11 2023
...Strong thunderstorms will impact portions of northern Ozaukee,
eastern Fond du Lac, northern Washington, northern Dodge and
Sheboygan Counties through 945 PM CDT...
At 917 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brillion to St Anna to near Oakfield to near
Beaver Dam. Movement was east at 65 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Beaver Dam, Port Washington,
Plymouth, Sheboygan Falls, Mayville, Saukville, Kewaskum, Horicon,
Howards Grove, Juneau, Oostburg, Lomira, Belgium, Fredonia, Kohler,
Cedar Grove, and Campbellsport.
This includes the following highways...
U.S. Highway 151 between mile markers 128 and 144, between mile
markers 162 and 163, and between mile markers 165 and 167.
Interstate 43 between mile markers 97 and 135.
Interstate 41 between mile markers 71 and 96.
U.S. Highway 45 between mile markers 68 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central, southeastern and east central Wisconsin.
&&
LAT...LON 4368 8770 4356 8779 4346 8780 4337 8788
4343 8901 4347 8901 4369 8855 4387 8823
4394 8821 4394 8816 4389 8816 4389 8773
4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 0217Z 261DEG 55KT 4418 8807 4389 8814 4370 8846 4348
8893
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ANDERSONLocal storm report, Aug 11, 9:24 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Dmg Ripon 43.85N 88.84W
08/11/2023 Fond du Lac WI Public
50mph winds reported with power outages in
Ripon.
&&
NRFLocal storm report, Aug 11, 9:29 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
929 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM Tstm Wnd Gst Beaver Dam 43.46N 88.82W
08/11/2023 E50 MPH Dodge WI Public
Estimated 50mph wind gust in Beaver Dam.
&&
NRFSpecial weather statement, Aug 11, 9:31 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
931 PM CDT Fri Aug 11 2023
WIZ057>060-063>065-120315-
Dodge WI-Columbia WI-Waukesha WI-Washington WI-Ozaukee WI-
Jefferson WI-Dane WI-
931 PM CDT Fri Aug 11 2023
...Strong thunderstorms will impact portions of southwestern Ozaukee,
southeastern Columbia, northwestern Waukesha, Washington,
northeastern Dane, northern Jefferson and southern Dodge Counties
through 1015 PM CDT...
At 931 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Theresa to 6 miles south of Beaver Dam to
near Lodi. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Madison, Menomonee Falls, West Bend, Sun Prairie, Fitchburg,
Watertown, Mequon, Beaver Dam, Hartford, Waunakee, Grafton,
Cedarburg, Port Washington, Sussex, Hartland, Jefferson, McFarland,
Monona, Delafield, and Jackson.
This includes the following highways...
Interstate 39/90/94 between mile markers 113 and 137.
U.S. Highway 12 between mile markers 263 and 273.
U.S. Highway 151 between mile markers 98 and 132.
Interstate 39/90 between mile markers 138 and 149.
Interstate 94 between mile markers 241 and 282.
Wisconsin Highway 26 between mile markers 29 and 53.
Interstate 43 between mile markers 87 and 97.
Interstate 41 between mile markers 52 and 73.
U.S. Highway 45 between mile markers 61 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4324 8791 4304 8855 4298 8935 4342 8961
4347 8903 4345 8851 4339 8786
TIME...MOT...LOC 0231Z 320DEG 37KT 4348 8835 4337 8884 4334 8948
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ANDERSONSpecial weather statement, Aug 11, 9:38 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
938 PM CDT Fri Aug 11 2023
WIZ056-062-063-120330-
Iowa WI-Sauk WI-Dane WI-
938 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of Iowa, southwestern
Dane and southwestern Sauk Counties through 1030 PM CDT...
At 938 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Green, or 11 miles north of Dodgeville, moving southeast at 50
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Western Madison, Middleton, Mount Horeb, Dodgeville, Cross Plains,
Mazomanie, Spring Green, Black Earth, Blanchardville, Barneveld, Blue
Mounds, Highland, Arena, Plain, Ridgeway, Avoca, Orion, Clyde,
Hollandale, and Blackhawk Lake Rec Area.
This includes the following highways...
U.S. Highway 18 between mile markers 49 and 74.
U.S. Highway 12 between mile markers 251 and 255.
U.S. Highway 151 between mile markers 44 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Wisconsin.
&&
LAT...LON 4320 9043 4321 9035 4321 9029 4319 9028
4319 9025 4317 9020 4335 9019 4336 9018
4309 8946 4286 8979 4286 8984 4283 8984
4281 8987 4303 9043
TIME...MOT...LOC 0238Z 299DEG 45KT 4313 9010
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ANDERSONThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:12 PM CDT | Special Marine Warning | MKX | 48 min | |
| Aug 11, 7:54 PM CDT | Special Marine Warning | MKX | 37 min | |
| Aug 11, 8:10 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 50 min |
| Aug 11, 8:43 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Sauk | 47 min |
| Aug 11, 9:00 PM CDT | Special Weather Statement | MKX | Fond du Lac | 30 min |
| Aug 11, 9:04 PM CDT | Special Weather Statement | MKX | Sauk | 41 min |
| Aug 11, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 33 min |
| Aug 11, 9:18 PM CDT | Special Weather Statement | MKX | Dodge, Ozaukee, Sheboygan, Washington | 27 min |
| Aug 11, 9:23 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 11, 9:31 PM CDT | Special Weather Statement | MKX | Dodge, Washington | 44 min |
| Aug 11, 9:38 PM CDT | Special Weather Statement | MKX | Iowa | 52 min |
| Aug 11, 9:59 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Waukesha | 46 min |
| Aug 11, 10:11 PM CDT | Special Marine Warning | MKX | 94 min | |
| Aug 11, 10:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 43 min |
| Aug 11, 10:25 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Rock, Walworth, Waukesha | 50 min |
| Aug 11, 10:37 PM CDT | Special Marine Warning | MKX | 53 min | |
| Aug 11, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 61 min |
| Aug 11, 10:51 PM CDT | Special Weather Statement | MKX | Kenosha | 24 min |
| Aug 11, 11:29 PM CDT | Special Marine Warning | MKX | 46 min | |
| Aug 11, 11:47 PM CDT | Special Weather Statement | MKX | Kenosha | 43 min |
| Aug 12, 12:06 AM CDT | Special Marine Warning | MKX | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.